Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Pain in left side of stomach and burning sensation on penis. All tests normal. Can UTI cause this ?

hi doc, for past 3 months i am having pain in left side of my stomach and burning sensation on my penis i have ruled out every test starting from stds, kidney, liver n urine bladder .... all are normal they told me that i have uti i took the medicine for that also but its not helping me, so now they told me to take neurobion forte for 14 days will it help.... sorry for too many questions
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Nephrologist 's  Response
Thanks for your query.
If you have no fever, burning in the urine or other urinary symptoms then you are unlikely to be suffering from a UTI.
I would recommend an ultrasound of the abdomen to determine the cause of abdominal pain.
Based on the results we could decide the further course of action.
Hope this helps
Good luck.
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor